Couldn't find what you looking for?

TRY OUR SEARCH!


For the last couple of months my vagina has been very itchy. I also felt pain during intercourse and sometime burning sensations. I got scared that it could be an STD. I went through the worst possible scenario in my head considering I have been married for 20 years and have sex with my husband only. I’ve been to the clinic and tested negative for STD’s. Then my mom told me she had similar experience when the menopause kicked in and that her doctor told her that her vagina may be dry. What can I do about it? Thank you in advance

Loading...

Many doctors recommend estrogen therapy but I don’t think you should undergo this treatment considering that vaginal dryness during menopause is your only symptom. Estrogen therapies are usually used for eliminating other menopausal symptoms. There have been many speculations about the safety of estrogen therapy, so I would advise you to skip it. You may want to try with some over-the counter remedies like lubricants or vaginal moisturizers. Moisturizers are long acting and may decrease dryness for more than one day with a single application. Moisturizers help maintain the acidic environment in the vagina and may help decrease infections. Lubricants lubricate the vagina for several hours only.

Reply

Loading...

Simple...you need a lubricant! This is very very common when women are approaching and hit menopause as well as aftwards.

When choosing a lubricant my advice to you would be to look for a natural lube that is water based. If you are not a big fan of smelling like a strawberrry all day etc., lol, then choose a lube that is unscented and unflavored as the flavor and fragrence may tend to last after your done using the product.

I would also highly reccomend a lubricant that is pH balanced for a womans body. pH balanced does not mean pH neutral or a pH of 7. The pH of our skin is somewhere between 4.5 and 5.5 making it slightly acidic while the pH of our sensitive genital areas falls just below this. If you were to use a pH neutral or pH 7 product on your skin it would create dryness and irritation, not good lol.

You may also want to try something that has aphrodisiacs in it for a little helping boost and stimulation.

Best of luck to you coultas!
Reply

Loading...

I am being treated for breast cancer with a drug called femara and would like to use a lubricant that is estrogen free. Do you have any recommendations.
Reply

Loading...

I have exactly the same problem with Femara - did you ever resolve the problem - I was hoping to find some medication I could take, rather than a gel, but don't know if there is one - am seeing oncologist next week, I must remember to ask her
Reply

Loading...